Browse Title Index

Issue Title
Volume 10, suppl. 2 (1990) Remarks on John's theorem on the ellipsoid of maximal volume inscribed into a convex symmetric body in Rn Abstract   PDF
Aleksander Pelczynski
Volume 15, Issue 2 (1995) Remarks on maxima of real random sequences Details   PDF
R. Giuliano Antonini
Volume 13, Issue 1 (1993) Remarks on some basic properties of Tsirelson\'s space Abstract   PDF
Jesus M.F. Castillo, Fernando Sánchez
Volume 12 (1992) Remarks on the Weyl quantizeed relativistic Hamiltonian Details   PDF
Takashi Ichinose
Volume 33, Issue 1 (2013) Representation growth and representation zeta functions of groups Abstract   PDF
Benjamin Klopsch
Volume 10, suppl. 2 (1990) Restgliedabschätzungen für die stirlingsche Reihe Details   PDF
F.W. Schäfke, A. Sattler
Volume 14, Issue 2 (1994) Ricci curvatures of left invariant metrics on Lie groups with one-dimensional commutator-groups Abstract   PDF
Valerius Kaiser
Volume 15, Issue 2 (1995) Riemannian manifolds satisfying [RIC \wedge g, W=0] Abstract   PDF
Steve P. Bean
Volume 21, Issue 1 (2002) Riemannian manifolds structured by a T-parallel exterior recurrent connection Abstract   PDF
Filip Defever, Radu Rosca
Volume 9, Issue 1 (1989) Riesz operators and perturbation ideals Abstract   PDF
Pietro Aiena
Volume 30, Issue 1 (2010) Rigidity of Iwasawa nilpotent Lie groups via Tanaka’s theory Abstract   PDF
Alessandro Ottazzi , Ben Warhurst
Volume 26, Issue 1 (2006) Ropes on linear subspaces of a projective space Details   PDF
Edoardo Ballico, Roberto Notari
Volume 29, Issue 1 (2009) Rotation hypersurfaces in \mathbb{S}^n\times\mathbb{R} and \mathbb{H}^n\times\mathbb{R} Abstract   PDF
Joeri Van der Veken
Volume 28, suppl. 1 (2008) Sasakian geometry: the recent work of Krzysztof Galicki Abstract   PDF
Charles P. Boyer
Volume 22, Issue 2 (2003) Saturated classes of bases Abstract   PDF
S.D. Iliadis
Volume 11 (1991) Scalarization of vectorial relations applied to certain optimization problems Abstract   PDF
Bruno Brosowski, Antonio R. Da Silva
Volume 16, Issue 1 (1996) Second order metric singularities Abstract   PDF
Jens C. Larsen
Volume 27, suppl. 1 (2007) Selection principles and countable dimension Abstract   PDF
Liljana Babinkostova, Marion Scheepers
Volume 22, Issue 2 (2003) Selection principles and covering properties in Topology Abstract   PDF
Marion Scheepers
Volume 22, Issue 2 (2003) Selection principles and the Minimal Tower problem Abstract   PDF
Boaz Tsaban
Volume 22, Issue 2 (2003) Selection principles in mathematics: A milestone of open problems Abstract   PDF
Boaz Tsaban
Volume 22, Issue 2 (2003) Selection principles in uniform spaces Abstract   PDF
Ljubisa D.R. Kocinac
Volume 27, suppl. 1 (2007) Selectively strictly A-function spaces Abstract   PDF
Vladimir Pavlovic
Volume 9, suppl. (1989) Semigroups in Cartan domains of type four Details   PDF
E. Vesentini
Volume 8, Issue 1 (1988) Semigroups in which S<sup>n+1</sup> is a semilattice of right groups Abstract   PDF
Stojan Bogdanovic, Blagoje Stamenkovic
Volume 20, Issue 2 (2000-2001) Separated and almost periodic solutions for impulsive differential equations Abstract   PDF
Gani T. Stamov
Volume 2, Issue 2 (1982) Separation axioms by simple extensions Details   PDF
Cosimo Guido
Volume 10, suppl. 2 (1990) Sequences of ideal norms Abstract   PDF
Albrecht Pietsch
Volume 27, suppl. 1 (2007) Several comments about the combinatorics of τ-cover Abstract   PDF
Boaz Tsaban
Volume 6, Issue 2 (1986) Shifted moments of Gaussian measures in Hilbert spaces Abstract   PDF
Werner Linde
Volume 26, Issue 1 (2006) Simply connected two-step homogeneous nilmanifolds of dimension 5 Details   PDF
Szilvia Homolya, Oldrich Kowalski
Volume 28, Issue 1 (2008) Simultaneous approximation and interpolation from lattices Abstract   PDF
Màrcia S. Kashimoto
Volume 7, Issue 1 (1987) Sintesizing judgements given by probability distribution functions Abstract   PDF
Claudi Alsina
Volume 14, Issue 2 (1994) Small large subgroups of a topological group Abstract   PDF
K.H. Hofmann, S.A. Morris, P. Nickolas, V. Pestov
Volume 10, suppl. 2 (1990) Smooth points of the positive part of the unit ball of C(K, E) Abstract   PDF
R. Grzaslewicz, H.H. Schaefer
Volume 30, suppl. 1 (2010) Soluble Products of Finite Groups Abstract   PDF
John Cossey
Volume 5, Issue 1 (1985) Soluzioni massimali e minimali per equazioni differenziali multivoche Details   PDF
Lorenza Diomeda, Benedetta Lisena
Volume 19, Issue 2 (1999) Solvable extensions of flag-transitive planes Abstract   PDF
Y. Hiramine, V. Jha, N.L. Johnson
Volume 28, suppl. 1 (2008) Solvmanifolds and Generalized Kähler Structures Abstract   PDF
Anna Fino, Adriano Tomassini
Volume 18, Issue 2 (1998) Some bounds for the genus of M<sup>n</sup>  I Abstract   PDF
Paola Bandieri, Marzia Rivi
Volume 14, Issue 1 (1994) Some commutativity theorems through a Streb\'s classification Abstract   PDF
H.A.S. Abujabal, M. Ashraf
Volume 21, Issue 2 (2002) Some Constructions and Embeddings of the Tilde Geometry Abstract   PDF
Antonio Pasini, Hendrik Van Maldeghem
Volume 6, Issue 2 (1986) Some dense barrelled subspaces of barrelled spaces with decomposition properties Details   PDF
Jürgen Elstrodt, Walter Roelcke
Volume 16, Issue 1 (1996) Some duality results for the capacity theory related to non symmetric Dirichlet forms Abstract   PDF
Silvia Mataloni
Volume 6, Issue 2 (1986) Some idempotent-separating congruences on a 𝜋-regular semigroups Abstract   PDF
Petar Protic, Stojan Bogdanovic
Volume 23, Issue 1 (2004) Some inequalities for warped products in locally conformal almost cosymplectic manifolds Abstract   PDF
Dae Won Yoon, Kee Soo Cho, Seung Gook Han
Volume 10, Issue 2 (1990) Some lattice properties of virtually normal subgroups Abstract   PDF
Silvana Rinauro
Volume 20, Issue 2 (2000-2001) Some new classes of finite parallelisms Abstract   PDF
Norman L. Johnson
Volume 29, suppl. 1 (2009) Some partitions in Figueroa planes Abstract   PDF
Julia M. Nowlin Brown
Volume 13, Issue 1 (1993) Some properties of completion classes for normed spaces Abstract   PDF
Pancrazio Amato
Volume 5, Issue 1 (1985) Some results on Tits' geometries of type F<sub>4</sub> Abstract   PDF
Antonio Pasini
Volume 29, suppl. 1 (2009) Some sporadic translation planes of order 11^2 Abstract   PDF
Vito Abatangelo, Gábor Korchmáros, Bambina Larato
Volume 7, Issue 2 (1987) Some surjectivity results for a class of multivalued maps and applications Abstract   PDF
A. Carbone, G. Conti
Volume 20, Issue 2 (2000-2001) Space curves not contained in low degree surfaces in positive characteristic Abstract   PDF
E. Ballico
Volume 28, Issue 1 (2008) Spectral geometry for the Jacobi operator of the identity map Abstract   PDF
Luigi Vergori
Volume 4, Issue 1 (1984) Spectral geometry of submanifolds Abstract   PDF
M. Barros, A. Ros
Volume 24, Issues 2 (2005) Spreads in PG(3,q) admitting several homology groups of order q+1 Abstract   PDF
Norman L. Johnson
Volume 29, Issue 1 (2009) Spread-Theoretic Dual of a Semifield Abstract   PDF
Vikram Jha, Norman L. Johnson
Volume 28, suppl. 1 (2008) Stability and the first Betti number Abstract   PDF
Alessandro Savo
Volume 10, suppl. 2 (1990) Stabilization by free products giving rise to Andrews-Curtis equivalences Details   PDF
Cynthia Hog-Angeloni, Wolfgang Metzler
901 - 960 of 1097 Items << < 11 12 13 14 15 16 17 18 19 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932